Can chemicals used in treatments cause allergy symptoms?(4 posts)
We had our first round of treatments yesterday morning (total of 3, about 10 days apart).
The PCO said he used 3 different pesticides (Sterifab on the mattresses/boxsprings, and I forgot to
ask about the other 2) and dusted in the spaces behind the switch plates and outlets.
We came home about 8 hours after the treatment was done. Within about 30 minutes after
coming in the house, I started to sneeze, and my nose started to get itchy, and congested. These are my typical symptoms when I get my seasonal allergies. It's already a day after the treatment, and I still have these symptoms. I've already taken Claritin last night, and used my nasal steroid sprays twice.
So, here's my question. Could the dust, or any of the pesticides cause nasal allergy symptoms?
We didn't put the switch/outlet plates back on, but if the dust could explain my symptoms,
perhaps I could persuade my husband to put them back on (and then remove them the
day before the next 2 treatments). And if it's one of the sprayed pesticides, maybe I'll try to
spend more time outside of the house or let some more air in (it's about 18-20 degrees F
I'd call my PCO about the question. But, it's saturday, and the office is closed. Any thoughts
or suggestions would be much appreciated!
Hard to say without the other two products. I'm guessing the dust application was done right and lightly applied so that wouldn't be it unless it was mis applied.
Hard to answer really without all the facts. I would put the outlet plates on regardless because those areas should not need to be dusted again.
PS vent the house if need be .. but I think enough time has passed and everything should be settled by now.
KillerQueen, thanks for your thoughts! Yeah, I figured that I won't be able to find out anything unless I first find out the name of the other two chemicals used. I guess I'll have to wait till Monday.
In the mean time, it's good to know that we can put the covers back on! It would make me feel better given we have 3 young kids around. Thanks!
OK. Just realized that on the back of the service report, there's a key to the codes for the products used.
So, the PCO used: Deltadust (deltamethrin), Talstar P (bifenthrin), 565 Plus XLO (Pyrethrins plus synergists), and Sterifab.
Can any of the above products cause nasal allergy symptoms? Thanks!
You must log in to post.